Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 6, страницы 652–658 (Mi rcd524)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top

V. G. Marikhin, V. V. Sokolov

Landau ITP of RAS, Kosygina st. 2, Moscow, 119334, Russia

Аннотация: In the case of two degrees of freedom the simultaneous diagonalization of pairs of Hamiltonians quadratic on momenta that commute with respect to the standard Poisson bracket is considered. A general scheme of partial separation of variables for such pairs is discussed. As an example the Clebsch top is considered.

Ключевые слова: separation of variables, the Clebsch top

DOI: https://doi.org/10.1134/S1560354710510167


Реферативные базы данных:

Тип публикации: Статья
MSC: 37N15, 37K20, 14K20
Поступила в редакцию: 31.01.2010
Принята в печать:11.02.2010
Язык публикации: английский

Образец цитирования: V. G. Marikhin, V. V. Sokolov, “Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top”, Regul. Chaotic Dyn., 15:6 (2010), 652–658

Цитирование в формате AMSBIB
\RBibitem{MarSok10}
\by V. G. Marikhin, V. V. Sokolov
\paper Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 6
\pages 652--658
\mathnet{http://mi.mathnet.ru/rcd524}
\crossref{https://doi.org/10.1134/S1560354710510167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2747175}
\zmath{https://zbmath.org/?q=an:1209.37105}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd524
  • http://mi.mathnet.ru/rus/rcd/v15/i6/p652

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. Э. Адлер, В. Г. Марихин, А. Б. Шабат, “Квантовые волчки как примеры коммутирующих дифференциальных операторов”, ТМФ, 172:3 (2012), 355–374  mathnet  crossref  mathscinet  adsnasa  elib; V. E. Adler, V. G. Marikhin, A. B. Shabat, “Quantum tops as examples of commuting differential operators”, Theoret. and Math. Phys., 172:3 (2012), 1187–1205  crossref  isi  elib
    2. В. Г. Марихин, “Квазиштеккелевы гамильтонианы и динамика электрона во внешнем поле в двумерном случае”, ТМФ, 199:2 (2019), 210–217  mathnet  crossref  mathscinet  adsnasa  elib; V. G. Marikhin, “Quasi-Stäckel Hamiltonians and electron dynamics in an external field in the two-dimensional case”, Theoret. and Math. Phys., 199:2 (2019), 652–658  crossref  isi
    3. Fournier F., Snobl L., Winternitz P., “Cylindrical Type Integrable Classical Systems in a Magnetic Field”, J. Phys. A-Math. Theor., 53:8 (2020), 085203  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022